Hi I'm Craig, Im eighteen, No one around me my age has ms.
I have relapse-remitting MS
Well i'll get to the point I have withdrawn from tegretol twice. I had bad side effects both times, First i withdrew on my own, second my doctors agreed on the withdraw.
I have read that tegretol wont work after withdraws, is this true?
Im starting tegretol again, getting off nerurontin, Hasnt done anything for me for four months.
Eighty Percent of my body is numb, I just want relief.
Im trying acupuncture therapy
I have gone once
If any one can help I would greatly appreciate it.
I couldn't take tegretol...horrible reaction. I'm uncertain if it would or would not work the second time around.
You speak of neurontin...I found that my pain / numbness were increasing so my neuro at the time would also increase neurontin and come to find out it was the neurontin that was the culprit. Weaned myself off that particular drug.
How is your B12 level? Not having enough of this can cause numbness / tingling. Even though I have MS I have times of intense numbness and then OK however when my B12 is low it gets worse.
If you are taking other medication; check to make sure that side effects do not include numbness / tingling.
h22alude317 and zigemyster, could you please elaborate on what the 'bad' side effects were that caused you to stop tegretol. I am 66 with MS and took epitol (tegretol generic) for one day. The next day I was so weak I did not take it again.
i am 28 w/ secondary progressive ms and have had horrible side effects w/ nuerontin too,my lips &ears swelled up huge and my face was horribly red.I have been on tegritol for almost 4months now and have gotten no relief from it and I am on my second relapse this year!I too am numb from neck down,barely functioning legs or arms and in horrible pain, I truely feel for you b/c no one around me can begin to comprehend what I am going thru!hang in there,i keep hope that one day someone will figure this out for us! )
I have relapse-remitting MS. I have been on Tegretol
for four years now. Mostly at low doses of 100mg to
200mg. Until now I had to up the doses to 500mg to 600mg. Which has affected my walking and fatique. When I back off Tegretol I usually wait by staying on a certain mg. for a few weeks to a month before I drop down to a lower dose. So I am slowly trying to back off
now because of the side effects.
Not sure if I have MS, but I was on tegretol since last year for mood swings, but a soon as I stopped taking them a few weeks ago, all my symptoms came back with a vengeance. My hands are burning badly, as are my feet. I get a tingly sensation on my scalp and back. The heat is aggravating it a lot. Today I walked to an appointment, and it was like 80 degrees F, with a nice cool breeze, and I couldn't even breathe.